How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28220
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I am on 20mg of lisiinopril I fell hit my head 3 days ago now

Customer Question

I am on 20mg of lisiinopril I fell hit my head 3 days ago now my pressure is reading 180/91. What is going on?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Basu replied 1 year ago.
Hi there,
This is Dr Basu, Experienced Specialist.
I am here to address your concerns and provide great service.
This is concerning.
High blood pressure can be caused by the pain.
However, there is also risk of intracranial bleeding.
That can raise your blood pressure.
Hence, you need go to the ER for further evaluation with a head CT scan at least.
Thank you for sharing your concerns with us today. If you have any additional questions or need further clarifications, please do not hesitate to ask. I am here to answer them. I wish you good health. Regards, ***** *****